Communications in Mathematical Physics

Classification of gravitational instanton symmetries

G. W. Gibbons and S. W. Hawking

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 66, Number 3 (1979), 291-310.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103905051

Mathematical Reviews number (MathSciNet)
MR0535152

Subjects
Primary: 83C20: Classes of solutions; algebraically special solutions, metrics with symmetries
Secondary: 57R30: Foliations; geometric theory 58G10

Citation

Gibbons, G. W.; Hawking, S. W. Classification of gravitational instanton symmetries. Communications in Mathematical Physics 66 (1979), no. 3, 291--310. http://projecteuclid.org/euclid.cmp/1103905051.


Export citation